# SDR CA030129002

- Difficulty date: January 22, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 11,883 hours
- Engine: Pwa R985AN14B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 585926L
- Condition: Cracked
- Location: Float
- Component: Float
- Component part number: 584580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANULAR CORROSION AT FORWARD FLOAT STRUT ATTACH HOLE ON 585926. LT FITTING FOUND DURING ROUTINE 100 HOUR INSPECTION.  FLOAT DATE OF MANUFACTURE 1-11-51 HOUR ON PART UNKNOWN. TTAF 11,951.4 HOURS.
